# SDR AALA202206010765

- Difficulty date: May 12, 2022
- Submitted: June 1, 2022
- Operation: Air carrier
- Aircraft: N709UW
- Make and model: Airbus A319-112
- Aircraft serial: 997
- Aircraft time: 61,340 hours, 35,703 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Part number: D5348004220602
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON LEFT AFT PASSENGER / CREW DOOR CUT OUT LOWER CORNER FITTING AT FR 68 AND S23L. REPLACED CORNER FITTING PER SRM 51-72-11.
